# SDR SWIA202055547

- Difficulty date: November 21, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE, LOWER KICKPLATE ANGLE IS CORRODED AROUND THE NUTPLATE ON THE INBOARD SIDE, MARKED.  C-CHECK RO 1/17/2021.  FOUND PAX DOOR SURROUND KICKPLATE TO BE 100% EXFOLIATED "OUT OF LIMITS."  REMOVED AND REPLACED THE PAX DOOR SURROUND STRUCTURE KICKPLATE, REF CRJ700 SRM 51-42-21-001-001-A01, SRM 51-42-06-001-001-A01, DRAWING 670-31810 REV Y.  COMPLIED WITH ST 51-900-1002-SKY.  LEAK CHECKS AND OPERATIONS CHECKS GOOD.
